# SDR REXA2020070600575

- Difficulty date: May 8, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 30,292 hours, 20,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD AND LEFT WING REAR EXTERIOR EMERGENCY OVERWING LIGHTS INOP.  REMOVED & REPLACED #5 BATTERY PACK PS42 IAW AMM 33-51-17 OPS TEST GOOD AT THIS TIME. P/N OFF AD-2013-1A P/N ON 2013-1ASMI S/N OFF 141347 S/N ON 12437.
